# SDR ABXA9600184

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 59134384
- Condition: Delaminated
- Location: Xrs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT LOWER TRAILING EDGE PANEL INBOARD OF THE MAIN LANDING GEAR DELAMINATED.  REPLACED PANEL ASSEMBLY IAW DC-9 SRM 51-30-2 AND 51-30-5.
